Publications (2)3.19 Total impact
- [Show abstract] [Hide abstract]
ABSTRACT: We report a case of severe hepatotoxicity associated with ductopenia in a 61-year-old woman. The patient developed jaundice, vomiting, and abdominal pain a few weeks after the beginning of treatment with candesartan cilexetil, 16 mg/d, for essential hypertension. Liver biopsy showed parenchymal bilirubinostasis with portal cholangitis and ductopenia. The drug was immediately withdrawn, and in the following weeks, aminotransferases and serum bilirubin returned to normal levels. The clinical-histologic data and the exclusion of known causes of liver disease led us to make a diagnosis of drug-induced cholestasis. To our knowledge, this is the first description of severe hepatotoxicity associated with ductopenia caused by an adverse reaction to candesartan cilexetil.Journal of Clinical Gastroenterology 04/2003; 36(3):273-5. · 3.19 Impact Factor
- Archives of gerontology and geriatrics. Supplement 02/2002; 8:53-7.